# SDR SWAA2019040831424

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 39,143 hours, 23,253 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32145526
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 CABIN ALT. LIGHT AND WARNING HORN ACTIVATED.  PRESSURIZATION WENT TO AUTO FAIL.  MANUALLY CONTROLLED CABIN VIA MANUAL OUTFLOW VALVE OPERATION. GEEN ALT. LIGHT ON PRESS CONTROLLER NEVER ILLUMINATED.  R&R PRESSURE REGULATORY AND SHUTOFF VALVE PER AMM.
